# SDR SWAA2024093042733

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 79,109 hours, 46,969 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 600
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS LOCKED OUT AT 10. RAN QRH PERFORMED GO-AROUND. USED ALTERNATE FLAPS<[01] REMOVE AND REPLACE RIGHT FLAP POSITION TRANSMITTER PER AMM 27-58-01. TEST PASSED. OPS CHECK GOOD.
